CSpace
NONSTANDARD ANALYSIS AND MULTIPLICATION OF DISTRIBUTIONS IN ANY DIMENSION
LI, BH; LI, YQ
1985
Source PublicationSCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES
Volume28Issue:7Pages:716-726
Language英语
WOS Research AreaScience & Technology - Other Topics
WOS SubjectMultidisciplinary Sciences
WOS IDWOS:A1985ANA4100005
PublisherSCIENCE CHINA PRESS
Citation statistics
Cited Times:6[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/28410
Collection中国科学院数学与系统科学研究院
AffiliationCHINESE ACAD SCI,INST SYST SCI,BEIJING,PEOPLES R CHINA
Recommended Citation
GB/T 7714
LI, BH,LI, YQ. NONSTANDARD ANALYSIS AND MULTIPLICATION OF DISTRIBUTIONS IN ANY DIMENSION[J]. SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES,1985,28(7):716-726.
APA LI, BH,&LI, YQ.(1985).NONSTANDARD ANALYSIS AND MULTIPLICATION OF DISTRIBUTIONS IN ANY DIMENSION.SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES,28(7),716-726.
MLA LI, BH,et al."NONSTANDARD ANALYSIS AND MULTIPLICATION OF DISTRIBUTIONS IN ANY DIMENSION".SCIENTIA SINICA SERIES A-MATHEMATICAL PHYSICAL ASTRONOMICAL & TECHNICAL SCIENCES 28.7(1985):716-726.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[LI, BH]'s Articles
[LI, YQ]'s Articles
Baidu academic
Similar articles in Baidu academic
[LI, BH]'s Articles
[LI, YQ]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[LI, BH]'s Articles
[LI, YQ]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.